MAUDE Adverse Event Report: COVIDIEN PVC F TUBE 5FRX36IN W ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN PVC F TUBE 5FRX36IN W ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461008E
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the infant was receiving ng tube feeding.Upon assessment, the rn noticed that the crib sheet was wet and there was leaking at the hub of the ng tube.Upon inspection, the ng tube had a cracked at the hub.The device was removed and placed with a new one.There was no patient injury.
 
Additional Manufacturer Narrative
Since a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.One decontaminated sample was received for the evaluation.After performing visual inspection, the reported condition is confirmed.A gemba walk was performed at the manufacturing area with the multifunctional team (quality, manufacturing, engineering).The reported condition was not found during the manufacturing process, assembly or the shipping area nor any additional process that could generate it.The workstations, tools and fixtures were reviewed to verify if anomalies of conditions may cause the condition reported, no findings were detected.Stress can be observed in the connector and tube assembly indicating that there was additional handling after the manufacturing process that could cause the reported condition.The root cause for the reported condition cannot be specifically identified; therefore, corrective action will be limited to the manufacturing awareness this time.This is considered an isolated incident.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.A production notification was sent to all personnel to ensure that they are aware on the condition reported by the customer.

Brand Name
PVC F TUBE 5FRX36IN W ENFIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9889516
Report Number9612030-2020-02443
Device Sequence Number2101764
Product Code PIF
UDI-Device Identifier10884521547230
UDI-Public10884521547230
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461008E
Device Catalogue Number461008E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date06/01/2020
Patient Sequence Number1
Patient Age16 DA
Patient Weight2